Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A convenient general solution of the confluent hypergeometric equation, analytic and numerical development


Author: T. S. Kuhn
Journal: Quart. Appl. Math. 9 (1951), 1-16
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/qam/48637
MathSciNet review: 48637
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/qam/48637
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society